# SDR CALA2020042600881

- Difficulty date: April 24, 2020
- Submitted: April 26, 2020
- Operation: Air carrier
- Aircraft: N880UA
- Make and model: Airbus A319-132
- Aircraft serial: 2426
- Aircraft time: 43,810 hours, 26,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5323126220001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ADDITIONAL ACCESS FWD CGO DOOR SILL ATT SCREW HOLE FOUND CORROSION AT FR25-FR28 STR R38 TOTAL 5EA LOCATION REF NON- ROUTINE NO.9411788 - ORIGINATED, SPEC NO.A3NB-05- 3-6013. PERFORMED AFT ADDITIONAL ACCESS FWD CGO DOOR SILL ATT SCREW HOLE CORROSION AT FR25-FR28 STRR38 TOTAL 5EA LOCATION REPLACED FITTING AS PER SRM 51-42-11 REV.132 AND AS PER DWG D5323168500 ISSUE A AND D53233414002 ISSUE B REF SWS FOR DETAIL AND AS PER ECRA NO.0711-01041 REV.-
